Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 28, NWS Cheyenne, WY

June 6, 2009Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2009, 11:18 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2009, 11:18 PM MDT (05:18 UTC)
Expired
Jun 7, 2009, 12:15 AM MDT
In force
57 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 134 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 12:13 AM MDTHAIL 1Lorenzo, NENICKEL TO QUARTER SIZE HAIL JUST STARTING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2786 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 070518
SVRCYS
NEC033-105-070615-
/O.NEW.KCYS.SV.W.0028.090607T0518Z-090607T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1118 PM MDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1215 AM MDT

* AT 1116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES SOUTHWEST OF MOUNT VERNON...OR 19 MILES
  SOUTHEAST OF KIMBALL...AND MOVING NORTHEAST AT 26 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT VERNON AND POTTER AROUND 1145 PM MDT.
  BROWNSON AROUND MIDNIGHT MDT.
  SIDNEY AIRPORT AROUND 1205 AM MDT.
  SIDNEY AROUND 1210 AM MDT.
  GURLEY AROUND 1215 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE I-80
EXIT 48.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 38 AND
71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4104 10360 4144 10299 4143 10297 4104 10266
      4102 10339
TIME...MOT...LOC 0518Z 232DEG 23KT 4103 10341

$$

JG
2 follow-up statements
000 
WWUS55 KCYS 070538
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1138 PM MDT SAT JUN 6 2009

NEC105-070548-
/O.CAN.KCYS.SV.W.0028.000000T0000Z-090607T0615Z/
KIMBALL NE-
1138 PM MDT SAT JUN 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIMBALL COUNTY IS
CANCELLED...

LAT...LON 4102 10334 4117 10335 4144 10299 4143 10297
      4104 10266
TIME...MOT...LOC 0538Z 232DEG 23KT 4107 10324

$$

NEC033-070615-
/O.CON.KCYS.SV.W.0028.000000T0000Z-090607T0615Z/
CHEYENNE NE-
1138 PM MDT SAT JUN 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR CHEYENNE COUNTY...

AT 1133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MOUNT VERNON...OR 17 MILES WEST OF
SIDNEY...MOVING NORTHEAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT VERNON AROUND 1145 PM MDT.
  BROWNSON AROUND MIDNIGHT MDT.
  SIDNEY AIRPORT AROUND 1205 AM MDT.
  SIDNEY AROUND 1210 AM MDT.
  GURLEY AND COLTON AROUND 1215 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE I-80
EXIT 48 AND I-80 EXIT 55.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 40 AND
71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4102 10334 4117 10335 4144 10299 4143 10297
      4104 10266
TIME...MOT...LOC 0538Z 232DEG 23KT 4107 10324

$$

JG
000 
WWUS55 KCYS 070616
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 AM MDT SUN JUN 7 2009

NEC033-070627-
/O.EXP.KCYS.SV.W.0028.000000T0000Z-090607T0615Z/
CHEYENNE NE-
1216 AM MDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR CHEYENNE COUNTY EXPIRES AT
1215 AM MDT...

THE SEVERE THUNDERSTORM WARNING WILL LIKELY BE REISSUED.

LAT...LON 4102 10334 4117 10335 4144 10299 4143 10297
      4104 10266
TIME...MOT...LOC 0538Z 232DEG 23KT 4104 10321

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:36 PM MDT, 42 minutes earlier.

Area forecast discussion, Jun 6, 10:36 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1036 PM MDT SAT JUN 6 2009

.UPDATE...BASED ON RADAR TRENDS...HAVE ADDED MENTION OF THUNDERSTORMS
TO THE GRIDDED FORECASTS FOR THE REST OF THIS EVENING.  RUBIN

&&

.PREV DISCUSSION... /ISSUED 950 PM MDT SAT JUN 6 2009/

UPDATE...COLD FRONT HAS PROGRESSED SOUTHWARD THROUGH DOUGLAS...
TORRINGTON...KIMBALL AND SIDNEY. BASED ON THREE HOURLY PRESSURE
RISES...EXPECT THE COLD FRONT TO CONTINUE MOVING SOUTHWEST TO THE
EASTERN SLOPES OF THE LARAMIE RANGE BY DAWN. WITH TEMPERATURE AND
DEWPOINT SPREADS NARROWING AND NAM BOUNDARY LAYER RELATIVE HUMIDITY
PROGS SHOWING BOUNDARY LAYER SATURATING BEHIND THE COLD FRONT...
HAVE ADDED AND EXPANDED AREAS OF FOG IN THE POST COLD FRONTAL
AIRMASS...ESPECIALLY IN LIGHT OF UPSLOPE WINDS AT LOW LEVELS.
ALSO ADDED MENTION OF ISOLATED THUNDERSTORMS TONIGHT AS BELIEVE
LIFT WILL BE SUFFICIENT. ADJUSTED TEMPERATURES...DEWPOINTS...WINDS
AND CLOUD COVER FOR TONIGHT BASED ON TRENDS AND LATEST MODEL
GUIDANCE.   RUBIN

PREV DISCUSSION... /ISSUED 621 PM MDT SAT JUN 6 2009/

UPDATE...IMPRESSIVE COLD FRONT HAS PROGRESSED SOUTHWARD THROUGH
CHADRON NEBRASKA WITH THE 6 PM TEMPERATURE AT 49 DEGREES...SOME
14 DEGREES COLDER THAN THE 4 PM TEMPERATURE. 6 PM TEMPERATURE OF
49 DEGREES AT CHADRON IS 22 DEGREES COLDER THAN THE 6 PM 71 DEGREE
READING AT ALLIANCE IN THE WARM SECTOR AHEAD OF THE COLD FRONT.

CHADRON PRESSURE RISE IN THE WAKE OF THE COLD FRONT WAS 2.1
MILLIBARS BETWEEN 5 AND 6 PM AND 4.0 MILLIBARS BETWEEN 4 PM AND 6
PM. THUS...EXPECT THE COLD FRONT TO CONTINUE PROGRESSING SOUTHWARD
THROUGH THE EVENING HOURS.

BASED ON REPORTS FROM COOPERATIVE OBSERVERS AND LIGHT FOG ALREADY
FORMING AT CHADRON...HAVE UPDATED THE GRIDDED FORECASTS TO ADD FOG
THIS EVENING ACROSS PORTIONS OF EAST CENTRAL WYOMING AND WESTERN
NEBRASKA...AND HAVE ADDED MENTION OF FOG LATER THIS EVENING AND
OVERNIGHT IN THE GRIDDED FORECASTS IN THE COOL MOIST UPSLOPE AIR
BEHIND THE COLD FRONT LATE TONIGHT WHERE THE NAM80 INDICATES
BOUNDARY LAYER SATURATION OF GREATER THAN 90 PERCENT ALONG WITH
UPSLOPE WINDS. THE COLD FRONT EXPECTED TO LIE FROM NEAR DOUGLAS TO
NEAR CHEYENNE BY DAWN SUNDAY MORNING. RUBIN

PREV DISCUSSION... /ISSUED 118 PM MDT SAT JUN 6 2009/

SHORT TERM...TONIGHT THROUGH MONDAY...
WEAK SFC BOUNDARY JUST EAST OF THE MTNS WILL MOVE LITTLE TONIGHT
BEFORE A REINFORCING PUSH OF COOLER AIR DROPS INTO THE REGION
SUNDAY. A FEW SHOWERS/STORMS POSSIBLE TONIGHT MAINLY OVER THE NRN
CWA AS UPPER SHORTWAVE SCOOTS EAST OVER THAT AREA INTO SOUTH
DAKOTA. MORE WIDESPREAD PCPN PATTERN THEN SETS UP FOR SUNDAY INTO
MONDAY AS SFC UPSLOPE FLOW UNDERLIES UPPER WESTERLY FLOW. NOT A
LOT OF INSTABILITY SEEN BUT ENOUGH FOR SOME STORMS MAINLY CLOSE TO
THE MTNS SUNDAY AND MONDAY AFTERNOONS. TEMPERATURES BELOW SEASONAL
AVERAGES OVER THE NEXT COUPLE DAYS WITH MINS MONDAY MORNING RATHER
CHILLY.

LONG TERM...MONDAY EVENING THROUGH FRIDAY...
MADE SOME MINOR ADJUSTMENTS PRIMARILY TO THE POPS FORECAST THROUGH
THE EXTENDED WITH INCREASE IN POPS ON WEDNESDAY AND WARMER
TEMPERATURES ON FRIDAY AND SATURDAY OF NEXT WEEK. OTHERWISE NOT
MUCH CHANGE TO THE FORECAST FROM PREVIOUS DISCUSSION. EACH
AFTERNOON HAVE KEPT A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS. TEMPERATURES ON TUESDAY WILL GRADUALLY REBOUND
FROM MONDAY COOLER TEMPERATURES WITH HIGHS IN THE UPPER 60S TO
LOWER 70S. INSTABILITY WILL MAINLY BE OVER THE MOUNTAINS AND OVER
THE NEBRASKA PANHANDLE ON TUESDAY EVENING. A SURFACE FRONT PUSHES
THROUGH THE AREA ON WEDNESDAY ALLOWING MORE WIDESPREAD CHANCES OF
PRECIPITATION BUT THE INSTABILITY IS NOT ALL THAT IMPRESSIVE.
HOWEVER...HAVE STILL KEPT IN THUNDERSTORMS FOR WEDNESDAY. BOTH THE
GFS AND ECMWF INDICATE MORE IMPRESSIVE QPFS ON WEDNESDAY...BUT THERE
IS SOMEWHAT A TIMING ISSUE BETWEEN THE TWO MODELS STILL. THE ECMWF
SHOWS MORE PRECIPITATION AND QPF AMOUNTS ON WEDNESDAY AFTERNOON AND
EVENING...WHILE THE GFS IS ABOUT 6 TO 12 HOURS FASTER. DECENT CAPE
AND INSTABILITY RETURNS ON THURSDAY AND FRIDAY AFTERNOON WITH THE
BEST CHANCE OF WIDESPREAD THUNDERSTORMS ON FRIDAY. IN ANY
CASE...UNSETTLED WEATHER PATTERN CONTINUES WITH AFTERNOON
THUNDERSTORMS EXPECTED.

AVIATION...WEAK COLD FRONT WILL SAG ACROSS THE AREA EAST OF THE
MTNS TONIGHT WITH AREAS OF IFR CONDITIONS DUE TO LOW CIGS EXPECTED
PRIMARILY OVER THE NEBRASKA PANHANDLE TONIGHT INTO SUNDAY MORNING AS
MOIST UPSLOPE FLOW DEVELOPS BEHIND FRONT. MAINLY VFR ELSEWHERE
THROUGH SUNDAY OUTSIDE OF WIDELY SCATTERED SHOWERS AND THUNDERSTORMS.

FIRE WEATHER...
NO CONCERNS AS FUELS REMAIN GREEN AND RHS EXPECTED REMAIN ABOVE
CRITICAL LEVELS THROUGH MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...RE
LONG TERM...MG
Hazardous weather outlook, Jun 6, 10:34 AM MDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1034 AM MDT SAT JUN 6 2009

NEZ054-WYZ063-065-066-069-070-071130-
KIMBALL-SNOWY RANGE-LARAMIE VALLEY-LARAMIE RANGE-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1034 AM MDT SAT JUN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
ESSENTIALLY EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-055-WYZ059>062-064-067-068-071130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
NORTH LARAMIE RANGE-PLATTE-GOSHEN-
1034 AM MDT SAT JUN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ONLY ISOLATED NON-SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY...AND AGAIN TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 6, 5:21 PM MDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT SAT JUN 6 2009

NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-070300-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
521 PM MDT SAT JUN 6 2009

...COLD FRONT PRODUCING STARK TEMPERATURE CONTRASTS ACROSS
WESTERN NEBRASKA THIS AFTERNOON...

AS OF 500 PM...A COLD FRONT HAD PROGRESSED SOUTHWARD ACROSS PORTIONS
OF NORTHWEST NEBRASKA...INCLUDING CHADRON.

AT 500 PM...THE TEMPERATURE IN CHADRON...IN NORTHERN DAWES COUNTY...
HAD FALLEN TO 54 DEGREES... A 9 DEGREE TEMPERATURE FALL FROM THE
400 PM TEMPERATURE READING.

ALSO AT 500 PM...TEMPERATURES WERE IN THE MIDDLE 70S ACROSS SIOUX
AND BOX BUTTE COUNTIES...JUST SOUTH OF CHADRON. THESE WARMER
TEMPERATURES WERE IN THE WARM SECTOR IN ADVANCE OF THE SOUTHWARD
MOVING COLD FRONT.

AT 500 PM...THE TEMPERATURE AT ALLIANCE NEBRASKA WAS 75 DEGREES...
21 DEGREES WARMER THAN THE 500 PM TEMPERATURE AT CHADRON.

THE COLD FRONT WILL CONTINUE TO SLOWLY PROGRESS SOUTHWARD OVERNIGHT
AND BY DAWN SUNDAY MORNING...THE COLD FRONT WILL LIE FROM DOUGLAS
TO NEAR CHEYENNE.

LATER TONIGHT...YOU CAN EXPECT AREAS OF FOG AND LOW CLOUDS TO DEVELOP
EAST OF A DOUGLAS TO CHEYENNE LINE IN THE COOLER AIR BEHIND THE
COLD FRONT.

RUBIN
Local storm report, Jun 6, 5:47 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          11 W LA GRANGE          41.64N 104.38W
06/05/2009                   GOSHEN             WY   NWS EMPLOYEE

            PRELIMINARY STORM SURVEY REPORT IS ENHANCED FUJITA 1 OR
            EF1 AS DETERMINED BY NATIONAL WEATHER SERVICE DAMAGE
            SURVEY TEAM.

&&

RUBIN
Local storm report, Jun 6, 7:39 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 S MANVILLE            42.71N 104.62W
06/05/2009  E1.00 INCH       NIOBRARA           WY   PUBLIC

            ON HIGHWAY 270 SOUTH OF TOWN

0630 PM     HAIL             13 ESE HARRISBURG       41.48N 103.51W
06/05/2009  E1.75 INCH       BANNER             NE   TRAINED SPOTTER

            MAINLY MARBLE HAIL WITH A FEW UP TO GOLFBALL SIZE

0700 PM     HAIL             12 SSW BRIDGEPORT       41.51N 103.19W
06/05/2009  E1.00 INCH       MORRILL            NE   TRAINED SPOTTER

&&
Special weather statement, Jun 6, 10:49 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 PM MDT SAT JUN 6 2009

NEZ055-070545-
CHEYENNE-
1049 PM MDT SAT JUN 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEYENNE COUNTY UNTIL
1145 PM MDT...

AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LORENZO...OR 8 MILES SOUTHWEST OF
SIDNEY...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BROWNSON BY 1100 PM MDT.
  SIDNEY AIRPORT BY 1105 PM MDT.
  SIDNEY BY 1110 PM MDT.
  COLTON BY 1130 PM MDT.
  SUNOL BY 1140 PM MDT.

THE TOWN OF I-80 EXIT 55 IS ALSO IN THE PATH OF THIS STORM.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
68.

IF THIS STRONG THUNDERSTORM CONTINUES TO INTENSIFY...A SEVERE
THUNDERSTORM WARNING MAY BE ISSUED.

RUBIN
Special weather statement, Jun 6, 10:58 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MDT SAT JUN 6 2009

NEZ055-070545-
CHEYENNE-
1058 PM MDT SAT JUN 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEYENNE COUNTY UNTIL
1145 PM MDT...

AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LORENZO...OR 8 MILES SOUTHWEST OF
SIDNEY...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BROWNSON BY 1100 PM MDT.
  SIDNEY AIRPORT BY 1105 PM MDT.
  SIDNEY BY 1110 PM MDT.
  COLTON BY 1130 PM MDT.
  SUNOL BY 1140 PM MDT.

I-80 EXIT 55 IS ALSO IN THE PATH OF THIS STORM.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
68.

IF THIS STRONG THUNDERSTORM CONTINUES TO INTENSIFY...A SEVERE
THUNDERSTORM WARNING MAY BE ISSUED.

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:15 AM MDTSevere Thunderstorm WarningCYSCheyenne41 min
Jun 7, 12:51 PM MDTTornado WarningCYSBanner24 min
Jun 7, 1:00 PM MDTTornado WarningCYSBanner, Kimball45 min
Jun 7, 1:19 PM MDTSevere Thunderstorm WarningCYSKimball22 min
Jun 7, 1:24 PM MDTTornado WarningCYSBanner, Scotts Bluff26 min
Jun 7, 2:50 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill33 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.